MAUDE Adverse Event Report: ABBOTT VASCULAR INC. XACT; STENT, CAROTID

ABBOTT VASCULAR INC. XACT; STENT, CAROTID
Model Number 83029-01
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.The additional devices referenced in b5 are filed under separate medwatch report numbers.
 
Event or Problem Description
It was reported that the chipboard box of the xact self expanding stent system (sess) was noted to have the catheter length labeled as "60 mm" rather than "60 cm".The catheter length is labeled on numerous areas of device, including the chipboard box, pouch label and ifu.All other locations where the catheter length is labeled were correct in indicating 60cm.There was no device use or patient involvement.There was no reported clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Electronic lot history record (elhr) and corrective and preventive actions (capa) reviews were performed and revealed an indication of a product quality issue.Additionally, a review of the complaint handling database identified one other similar incident from this lot.The investigation determined the reported device markings / labelling problem appears to be a potential product quality issue.The issue is being addressed per internal operating procedures.Abbott will continue to trend the performance of these devices.

Brand Name
XACT
Common Device Name
STENT, CAROTID
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key20621670
Report Number2024168-2024-12991
Device Sequence Number7534783
Product Code NIM
UDI-Device Identifier08717648356711
UDI-Public(01)08717648356711(17)270731(10)4081361
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P040038
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number83029-01
Device Catalogue Number83029-01
Device Lot Number4081361
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/14/2024
Supplement Date Received by Manufacturer11/07/2024
Initial Report FDA Received Date11/06/2024
Supplement Report FDA Received Date11/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown